No Cover Image

Journal article 339 views

Rationality of spectral action for Robertson-Walker metrics / Farzad Fathizadeh; Asghar Ghorbanpour; Masoud Khalkhali; Farzad Fathi Zadeh

Journal of High Energy Physics, Volume: 2014, Issue: 12

Swansea University Author: Farzad, Fathi Zadeh

Full text not available from this repository: check for access using links below.

Abstract

We use parametric pseudodifferential calculus to prove a conjecture by A. Connes and A. Chamseddine: we show that each term in the heat kernel expansion of the Dirac-Laplacian of a Robertson-Walker metric is described a several variable polynomial with rational coefficients.

Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2014
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa40252
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We use parametric pseudodifferential calculus to prove a conjecture by A. Connes and A. Chamseddine: we show that each term in the heat kernel expansion of the Dirac-Laplacian of a Robertson-Walker metric is described a several variable polynomial with rational coefficients.
Keywords: Robertson-Walker metric, spectral action, heat expansion, Dirac operator, rationality
College: College of Science
Issue: 12